A Caltech Library Service

Resonance for Singular Perturbation Problems

Kreiss, Heinz-Otto (1981) Resonance for Singular Perturbation Problems. SIAM Journal on Applied Mathematics, 41 (2). pp. 331-344. ISSN 0036-1399.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Consider the resonance for a second-order equation εy"-xpy’+ qy = 0. Another proof is given for the necessity of the Matkowsky condition and the connection with a regular eigenvalue problem is established. Also, if p, q are analytic, necessary and sufficient conditions are derived.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1981 Society for Industrial and Applied Mathematics. Received by the editors November 30, 1979, and in revised form October 15, 1980; Published online July 12, 2006.
Record Number:CaltechAUTHORS:20120718-123437625
Persistent URL:
Official Citation:Resonance for Singular Perturbation Problems Kreiss, H. SIAM Journal on Applied Mathematics 1981 41:2, 331-344
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32554
Deposited By: Aucoeur Ngo
Deposited On:18 Jul 2012 22:10
Last Modified:26 Dec 2012 15:36

Repository Staff Only: item control page